# SDR W8PA970759

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bolts
- Condition: Corroded
- Location: Fire Bottle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FUSELAGE CARD 47 FOUND CORROSION AROUND FIRE BOTTLE MOUNT BOLTS.  (M)
